Moscow University Mathematics Bulletin

, Volume 72, Issue 3, pp 107–120 | Cite as

Interrelations between mixed moduli of smoothness in metrics of L p and L

Article
  • 22 Downloads

Abstract

Interrelations between mixed fractional moduli of smoothness considered in the metrics of L p and L are studied on the paper.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. L. Ul’yanov, “Embedding Theorems and Relations Between the Best Approximations (Moduli of Continuity) in Different Metrics,” Matem. Sborn. 81(123) (1), 104 (1970).Google Scholar
  2. 2.
    P. L. Ul’yanov, “Embedding of Some Classes of Functions H p ω,” Izvestiya Akad. Nauk SSSR 32 (3), 649 (1968).Google Scholar
  3. 3.
    M. K. Potapov, B. V. Simonov, and S. Yu. Tikhonov, “One Inequality of P. L. Ul’yanov,” Vestn. Mosk. Univ., Matem. Mekhan., No 3, 33 (2008).MATHGoogle Scholar
  4. 4.
    M. Potapov, B. Simonov, and S. Tikhonov, “Mixed Moduli of Smoothness in L p, 1 < p < ∞. A survey,” Surveys Approx. Theory 8, 1 (2013).MathSciNetMATHGoogle Scholar
  5. 5.
    M. K. Potapov, B. V. Simonov, and S. Yu. Tikhonov, “Moduli of Smoothness of Fractional Order from the Spaces L p, 1 < p < ∞,” in Modern Problems of Mathematics and Mechanics. Proc. Mech. Math. Faculty of Moscow State Univ. Vol. VI: Mathematics. Issue 1 (to 105th anniversary of S. M. Nikol’skii) (Moscow State Univ., Moscow, 2011), pp. 90–110.Google Scholar
  6. 6.
    M. K. Potapov and B. V. Simonov, “Analogues of Ul’yanov’s Inequality for Fractional Moduli of Smoothness,” in Modern Problems of Mathematics and Mechanics. Proc. Mech. Math. Faculty of Moscow State Univ. Vol. VIII: Mathematics. Issue 1 (to 103th anniversary of N. N. Luzin and 85th anniversary of P. L. Ul’yanov) (Moscow State Univ., Moscow, 2013), pp. 62–70.Google Scholar
  7. 7.
    M. K. Potapov and B. V. Simonov, “Connection between Moduli of Smoothness in the Metrics of L p and C,” Vestn. Mosk. Univ., Matem. Mekhan., No 1, 7 (2015).MathSciNetMATHGoogle Scholar
  8. 8.
    M. K. Potapov and B. V. Simonov, “Moduli of Smoothness of Positive Orders of Functions from the Spaces L p, 1 ≤ p ≤ ∞,” in Modern Problems of Mathematics and Mechanics, Vol. VII. Mathematics, Mechanics. Issue 1. (To 190th anniversary of P. L. Chebyshev) (Moscow State Univ., Moscow, 2011), pp. 100–104.Google Scholar
  9. 9.
    V. I. Kolyada, “Relations Between Moduli of Continuity in Different Metrics,” Trudy Matem. Inst. Acad. Nauk SSSR 181, 117 (1988).Google Scholar
  10. 10.
    Z. Ditzian and S. Tikhonov, “Ul’yanov and Nikol’skii-Type Inequalities,” J. Approx. Theory 133, 100 (2005).MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    B. Simonov and S. Tikhonov, “Sharp Ul’yanov-Type Inequalities Using Fractional Smoothness,” J. Approx. Theory 162 (9), 1654 (2010).MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    W. Trebels, “Inequalities for Moduli of Smoothness Versus Embeddings of Function Spaces,” Arch. Math. 94, 155 (2010).MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    M. K. Potapov, B. V. Simonov, and S. Yu. Tikhonov, “Constructive Characteristics of Mixed Moduli of Smoothness of Positive Orders,” in Proc. 8th Congr. Int. Society for Analysis, its Applications, and Computation (August 22–27, 2011). Vol. 2. (People’s Friendship University of Russia, Moscow, 2012), pp. 314–325.Google Scholar
  14. 14.
    Simonov B.V., Tikhonov S.Yu. “Embedding Theorems in the Constructive Approximation Theory,” Matem. Sborn. 199 (9), 107 (2008).MATHGoogle Scholar
  15. 15.
    O. V. Besov, V. P. Il’in, and S. M. Nikol’skii, Integral Representation of Functions and Embedding Theorems (Nauka, Moscow, 1975) [in Russian].MATHGoogle Scholar
  16. 16.
    M. K. Potapov, “Approximation by Angle,” in Proc. Conf. in Constructive Theory of Functions (Hungarian Acad. Sci., Budapest, 1971), pp. 371–399.Google Scholar
  17. 17.
    M. K. Potapov, “Embedding of Classes of Functions with Dominant Mixed Modulus of Smoothness,” Trudy Matem Inst. Akad. Nauk SSSR 131, 199 (1974).Google Scholar
  18. 18.
    M. K. Potapov, B. V. Simonov, and S. Yu. Tikhonov, Moduli of Smoothness of Fractional orders. (Moscow State Univ., Moscow 2014) [in Russian].MATHGoogle Scholar
  19. 19.
    A. A. Konushkov, “Best Approximation by Trigonometric Polynomials and Fourier Coefficients,” Matem. Sborn. 44 (86) (1), 53 (1958).MathSciNetGoogle Scholar
  20. 20.
    R. Taberski, “Differences, Moduli and Derivatives of Fractional Orders,” Comment. Math. Prace Mat. 19 (2), 389 (1976/1977).MathSciNetMATHGoogle Scholar
  21. 21.
    M. K. Potapov, B. V. Simonov, and S. Yu. Tikhonov, Moduli of Smoothness of Fractional orders. Part II. (Moscow State Univ., Moscow, 2015) [in Russian].Google Scholar
  22. 22.
    M. K. Potapov, B. V. Simonov, and S. Yu. Tikhonov, Fractional Moduli of Smoothness. (Maks Press, Moscow, 2016) [in Russian].MATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2017

Authors and Affiliations

  1. 1.Moscow State UniversityFaculty of Mechanics and MathematicsLeninskie Gory, MoscowRussia
  2. 2.Volgograd State Technical UniversityVolgogradRussia

Personalised recommendations